# SDR SWAA2012042603469

- Difficulty date: April 15, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR SUPPORT BRACKET CORRODED AT BS 344, LBL 58.  REMOVED AND REPLACED BRACKET SRM.
